MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX REINFORCED BIOSCAFFOLD; SURGICAL MESH

AROA BIOSURGERY OVITEX REINFORCED BIOSCAFFOLD; SURGICAL MESH
Catalog Number F10248-1620P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Seroma (2069)
Date of Event 09/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A patient who underwent a bridging hernia repair with ovitex 2sp on (b)(6) 2019 presented with a seroma approximately two weeks after surgery.It is reported that the patient was re-admitted to the or and that the surgeon found that the implant had been partially resorbed or digested and that the synthetic portion remained behind.The remaining portions were explanted.

Brand Name
OVITEX REINFORCED BIOSCAFFOLD
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks
auckland, 2022
NZ  2022
MDR Report Key9181893
Report Number3010513348-2019-00005
Device Sequence Number3642690
Product Code FTM
UDI-Device Identifier09421904065185
UDI-Public09421904065185
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2019
Report Date (Section F) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue NumberF10248-1620P
Device Lot NumberERT-8B03
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/16/2019
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer09/19/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Date Report Sent to FDA10/11/2019